# SDR AALA20030120

- Difficulty date: January 28, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N664AA
- Make and model: Boeing 757223
- Aircraft serial: 25298
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MID BULKHEAD OUTBOARD FORWARD HOLE CRACKED.  REPAIRED MID BULKHEAD PER ECO 90309 DATED 1/27/2003.  (M)
